# SDR CA190401003

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 52,785 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Filter
- Part number: 20499002
- Condition: Contaminated
- Location: Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT THROUGH FL100 HAD DIRTY SOCK SMELL. MOC ADVISED.  AIRCRAFT AOG.   FOUND PACK 2 OZONE FILTER CONTAMINATED WITH SKYDROL SMELL. REPLACED OZONE FILTER 101HM AS PER AMM 21-51-41 PB 401.
